# SDR SWAA2021111945265

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737*
- Aircraft serial: 34232
- Aircraft time: 55,837 hours, 32,998 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193D HAS 5(EA) FASTENER HOLES WITH EVIDENCE OF DELAMINATION. ; / [01] REMOVED AN REPLACE 193 D PANEL PER AMM 53-51-21
